Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on dimension


Authors: M. L. Curtis and G. S. Young
Journal: Proc. Amer. Math. Soc. 3 (1952), 159-161
MSC: Primary 56.0X
Erratum: Proc. Amer. Math. Soc. 3 (1952), 993.
MathSciNet review: 0046640
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0046640-3
Article copyright: © Copyright 1952 American Mathematical Society